Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Question regarding high bilirubin and Reyataz
Dec 31, 2006

Hello. I am on 300mg Reyataz, 100mg Norvir, and Truvada. I have a total bilirubin result that hovers around 3. I do understand this is a side effect of the Reyataz. Other than the occasional yellow tint of my eyes--which isn't hugely noticable, I am fine. I was just wondering if there ever was a point where the bilirubin would get high enough for there to be cause for concern or is high bilirubin with Reyataz always okay no matter what the result? I can handle a slight yellowing now and then (as long as I don't turn extremely yellow) since I am tolerating the medicines very well, but I wasn't sure if there ever was a point I should worry. Thank you for your time.

Response from Dr. Holodniy

The safety data for reyataz looks pretty good thus far. Almost all folks are able to tolerate an increased bilirubin without problems. Some times it gets quite high and people have to be taken off it, mostly for cosmetic reasons. However, there are other factors like hepatitis virus infections, other liver problems, or medications, which can make the bilirubin increase more with reyataz.



Previous
oxcandrin testosterone vs deca testosterone
Next
please help,confused!!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement